Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Is hair loss a side effect of Cholestoff supplements?

I am dieting and exercising. I have lost 40 lbs, and my hair is falling out. I switched from a low carb, high fat diet to s low calorie, low fat diet. I exercise 60-90 minutes a day. Besides vitamins, I started taking Cholestoff to kower my cholesterol. Can that be the cause of ny hair loss?
Mon, 27 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

There is no medical evidence base that Cholestoff can cause hair loss. I suggest you to do further examination such as a complete blood count to see which is the cause of your hair loss.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

good evening sir/ madam.. i am suffering hair loss for about 6 months...intially it was abt 40-60 folicles a day...which i knew was usaul...but now...